# SDR KBM2003F00051

- Difficulty date: October 9, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33215300
- Condition: Worn
- Location: Tail Rotor Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R YOKE SPHERICAL LAMINATES SPLIT AND WORN.  REPLACED WITH NEW TAIL ROTOR HINGE LAMINATES.
